# SDR IPXA2023072893754

- Difficulty date: July 17, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AAN718035
- Condition: Cracked
- Location: Cac Comp.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCAC COMP. HAS A CRACKED BRACKET AT THE RADIO RACK LOCATED AT UPPER FWD I/B SIDE OF RADIO RACK.REMOVED, FABRICATED AND REPLACED BRACKET AT THE CAC COMP. UPPER FWD I/B SIDE OF RADIO RACK IAW SRM 51-33-01 AND DWG AAN7180. (MINOR)
